When I took my first three week course I had similar problems at the back of my throat, nose, ears. I am certain it is due to die off. I was quite shocked, because I was NOT expecting to experience die off in those regions.
There could be a number of reasons for this.
1) Die off of worms releases other pathogens in to the system. Strep, Staph, etc. This could result in "flu" like symptoms.
2) I have strongyloides and these can and do end up in sinus's, ears, head etc. I do not want to freak you out here...
3) Clove oil is toxic and that can course irritation.
My second and third course of parasite herbs did not have this same discomfort in the back of throat , ears etc. I hope this means it was dealt with by the first course!
I also had funny goings on in my abdomen but this was different from yours.
I do not suggest you go to your doctor, he will just say you should not have taken the parasite herbs!!!!!